# SDR UPS07849685

- Difficulty date: April 14, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5894282502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 T-BOLT BACKUP FITTING CRACKED IN C-PIT TORQUE BOX, STA 1177 L33R UPPER AND LWR FLANGES.  REMOVED DAMAGED FITTING AT STA 1177 L33R IAW SRM 51-1-20D.  LOCATED DRILLED UP AND INSTALLED FITTING AT STA 1177 L33R IAW SRM 51-3-2 AND SRM 51-01-20D.
